# SDR UIEA2021050101038

- Difficulty date: May 1, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 94,728 hours, 18,664 cycles
- System (JASC): 5640 · Inspection Windows
- Part: Window
- Condition: Loose
- Location: Life Raft Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LIFE RAFT COMPARTMENT VIEWING WINDOW LOOSE( CLEANED AND RE-GLUE LOOSE WINDOW VIEWING AT COCKPIT LIFE RAFT COMPT PER B767-300 AMM 20-30-01-992-001.
